Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Reflexive open mappings

Edwin Duda and Jack Warren Smith

Vol. 38 (1971), No. 3, 597–611
Abstract

This paper is a study of reflexive open mappings. From the definition of reflexive open mapping and some of its elementary properties it is clear that it is a generalization of an open mapping. Classes of such mappings are identified and conditions under which such mappings are open mappings are given. Some applications to such mappings in plane regions are given.

Mathematical Subject Classification 2000
Primary: 54C10
Milestones
Received: 4 May 1970
Revised: 25 November 1970
Published: 1 September 1971
Authors
Edwin Duda
Jack Warren Smith